MAUDE Adverse Event Report: COVIDIEN LP EVERFLEX; STENT, SUPERFICIAL FEMORAL ARTERY

COVIDIEN LP EVERFLEX; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number EVD35-06-040-120
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
The patient was undergoing a lower extremity arteriogram.During the procedure, the stent partially separated from the deployment device while the safety lock remained engaged.Stent and sheath removed, resulting in stent fracture and need to convert to an open procedure for primary arterial repair.Potential incompatibility of stent and cook triforce catheter.

Brand Name
EVERFLEX
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key15502844
Report Number15502844
Device Sequence Number18100637
Product Code NIP
UDI-Device Identifier00821684051344
UDI-Public00821684051344
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/22/2022
Report Date (Section F) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEVD35-06-040-120
Device Lot NumberB362684
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/29/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight73 KG
Patient RaceWhite
Date Report Sent to FDA09/22/2022